# SDR CALA9601349

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: F.S. 837
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.125 INCH CRACK IN STRINGER 17R BELOW CABIN FLOOR AT FS 837.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-40-4, 51-10-2 AND 51-30-2.
